# SDR SWAA2021072787538

- Difficulty date: June 23, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 52,814 hours, 34,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 344-360 Lbl12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FSTA 344 TO FSTA 360 LBL 12' HOLE CRACKED. ; / [01] INSTALLED EWIS PROTECTION REF. B737-7 AMM 20-60-07-913-801; [02] VERIFIED EWIS PROTECTION INSTALLATION; [03] REMOVED FASTENERS AT INTERCOSTAL BETWEEN FLOOR BEAM FS 344-360 LBL 12'IN REF B737-700 SRM 52-4-02-0G-0; [04] LOCATED AND DRILLED NEW INTERCOSTAL AT MAIN CABIN BETWEEN STA 344 TO STA 360 LBL 12' REF B737-7 SRM 51-40-05-0G-0; [05] VERIFIED WORK PERFORMED; [06] OK TO TREAT AND PRIME HOLES; [07] TREATED AND PRIME HOLES AT INTERCOSTAL REF B737-7 SRM 51-20-01-0G-0; [08] VERIFIED WORK PERFORMED; [09] OK TO INSTALL INTERCOSTAL.; [10] INSTALLED NEW INTERCOSTAL AT MAIN CABIN BETWEEN STA 344 TO STA360 LBL 12' REF B737-7 SRM 51-40-02-0G-0 AND DWG #141A5400; [11] VERIFIED STEP 10.; [12] REMOVED GROMMETS AT STA344 AND STA 360 PER BAC5064; [13] INSTALLED PLASTIC GROMMETS AT STA 344 AND STA 360 PER BAC 5064; [14] INSTALLED GROMMETS USED TOOL B/C 173821; [15] VERIFIED GROMMETS INSTALLED
